Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 565-572
http://dx.doi.org/10.1155/S0161171293000699

On the relationship of interior-point methods

1AT&T Bell Laboratories, Holmdel, USA
2Operations Research & Industrial Engineering, North Carolina State University, Box 7913, Raleigh, NC 27695-7913, USA

Received 20 February 1992; Revised 13 October 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruey-Lin Sheu and Shu-Cherng Fang, “On the relationship of interior-point methods,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 565-572, 1993. https://doi.org/10.1155/S0161171293000699.